# SDR SWAA2022021462357

- Difficulty date: January 18, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.600 INCH ; 2022-11537 / [01] TOOL USED P/N:NORTEC 600D; S/N:210138003; DUE DATE: 05-MAR-22.; [02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138003; DUE DATE: 05-MAR-22; [03] TOOL USED ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N:130064101; DUE DATE: 11-MAR-22.; [04] REPAIRED LOWER INSPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRON SPAR; INBD SIDE OF RIB LT HORIZONTAL STABILIZER IAW SMR B737-700 55-10-01-2R-11 REPAIR 11; SEE INDIVIDUAL SIGNOFFS BELOW.; [05] CORRECTED STEP 4. REPAIRED LOWER INSPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB LT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-01-2R-11 REPAIR 11; SEE INDIVIDUAL SIGNOFFS BELOW.; [06] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
